Drug Induced Hepatitis Symptoms

Drug induced hepatitis causes potentially irreversible liver damage. It can lead to cirrhosis, liver failure, and liver cancer. If you suffer from this disease it is important you put a stop to it and reverse any damage your liver may already have. But how do you know you have drug induced hepatitis?

Let us explore the symptoms:

Jaundice

Jaundice is best seen in the whites of the eyes. When they turn yellow it means that your liver is not being able to process all hemoglobin from dying red cells and the excess waste is being stored in the skin and eyes. This can happen because too much red cells are dying or because your liver is damaged.

Fatigue and Dizziness

Your muscle and brain may be the ones burning energy, but your liver is the one that gives the muscle the sugar it needs. When your liver is damaged it can’t provide the energy the other parts of the body need, so you feel fatigued.

Loss of Appetite and Nausea

When your there is hepatitis because the liver is next to the stomach this organ gets very sensible and any food or drink you take up will cause you to be noxious. Even before this happens, the chemical messengers of inflammation from the liver enter the stomach and make you lose your appetite.

Pruritus

This is most often with jaundice, but it can happen without jaundice. Because of the waste being stored in the skin, the largest organ in the body reacts and you feel like scratching all over.

Insomnia

Because your body does not have energy you cannot go to sleep. The part of your brain that puts you to sleep needs energy to begin doing that. And even when you manage to go to sleep you will have vivid dreams and nightmares, because the resting part of sleep also needs energy the liver is not providing.

Other symptoms and Treatment